| Catalog Number |
01.18.434 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Hip revision for infection and the pathogen is unknown.At about 3 months post primary the surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 may 2024.Lot 2011565: (b)(4) items manufactured and released on 03-feb-2021.Expiration date: 2026-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional revised implants.Batch review performed on 13 may 2024 on ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115) lot.2315558 lot 2315558: (b)(4) items manufactured and released on 05-july-2023.Expiration date: 2028-06-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar event reported during the period of review.Batch review performed on 13 may 2024 on cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot.2306344.Lot 2306344: (b)(4) items manufactured and released on 02-aug-2023.Expiration date: 2028-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 13 may 2024 on liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot.2314080.Lot 2314080: (b)(4) items manufactured and released on 02-aug-2023.Expiration date: 2028-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported events during the period of review.
Additional Manufacturer Narrative
On 30 august 2024, a new complaint was opened by the branch.Analyzing the complaint, we recognized that this was an update of a previous reported complaint and it was also noted that this previous complaint was reported by the branch without the history of all previous revision surgeries.Event description and patient's details have been updated accordingly.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2024 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2024, antibiotic spacer was removed and final implants were implanted.